# SDR AALA2000385

- Difficulty date: February 28, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N135AA
- Make and model: Doug DC-10-10
- Aircraft serial: 47830
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BULDGE IN SKIN AT STATION 969, STRINGER 44 LEFT.  CUT OUT CORROSION AND REPAIRED WITH FLUSH SKIN DOUBLER PER SRM 53-20-00-0 VOL 1.  (M)
